Artículo

El editor solo permite decargar el artículo en su versión post-print desde el repositorio. Por favor, si usted posee dicha versión, enviela a
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

This paper deals with left non-degenerate set-theoretic solutions to the Yang–Baxter equation (= LND solutions), a vast class of algebraic structures encompassing groups, racks, and cycle sets. To each such solution there is associated a shelf (i.e., a self-distributive structure) which captures its major properties. We consider two (co)homology theories for LND solutions, one of which was previously known, in a reduced form, for biracks only. An explicit isomorphism between these theories is described. For groups and racks we recover their classical (co)homology, whereas for cycle sets we get new constructions. For a certain type of LND solutions, including quandles and non-degenerate cycle sets, the (co)homologies split into the degenerate and the normalized parts. We express 2-cocycles of our theories in terms of group cohomology, and, in the case of cycle sets, establish connexions with extensions. This leads to a construction of cycle sets with interesting properties. © 2016 Elsevier Inc.

Registro:

Documento: Artículo
Título:Homology of left non-degenerate set-theoretic solutions to the Yang–Baxter equation
Autor:Lebed, V.; Vendramin, L.
Filiación:School of Mathematics, Trinity College Dublin, 2, Dublin, Ireland
Depto. de Matemática, FCEN, Universidad de Buenos Aires, Pabellón I, Ciudad Universitaria, Buenos Aires, 1428, Argentina
Palabras clave:Birack; Braided homology; Cubical homology; Cycle set; Extension; Quandle; Rack; Shelf; Yang–Baxter equation
Año:2017
Volumen:304
Página de inicio:1219
Página de fin:1261
DOI: http://dx.doi.org/10.1016/j.aim.2016.09.024
Título revista:Advances in Mathematics
Título revista abreviado:Adv. Math.
ISSN:00018708
Registro:http://digital.bl.fcen.uba.ar/collection/paper/document/paper_00018708_v304_n_p1219_Lebed

Referencias:

  • Andruskiewitsch, N., Graña, M., From racks to pointed Hopf algebras (2003) Adv. Math., 178 (2), pp. 177-243
  • Bosma, W., Cannon, J., Playoust, C., The Magma algebra system. I. The user language (1997) Computational Algebra and Number Theory, J. Symbolic Comput., 24 (3-4), pp. 235-265. , London, 1993
  • Brown, R., Higgins, P.J., On the algebra of cubes (1981) J. Pure Appl. Algebra, 21 (3), pp. 233-260
  • Carter, J.S., Elhamdadi, M., Nikiforou, M.A., Saito, M., Extensions of quandles and cocycle knot invariants (2003) J. Knot Theory Ramifications, 12 (6), pp. 725-738
  • Carter, J.S., Elhamdadi, M., Saito, M., Homology theory for the set-theoretic Yang–Baxter equation and knot invariants from generalizations of quandles (2004) Fund. Math., 184, pp. 31-54
  • Carter, J.S., Jelsovsky, D., Kamada, S., Langford, L., Saito, M., Quandle cohomology and state-sum invariants of knotted curves and surfaces (2003) Trans. Amer. Math. Soc., 355 (10), pp. 3947-3989
  • Carter, J.S., Jelsovsky, D., Kamada, S., Saito, M., Quandle homology groups, their Betti numbers, and virtual knots (2001) J. Pure Appl. Algebra, 157 (2-3), pp. 135-155
  • Cedó, F., Jespers, E., Okniński, J., Braces and the Yang–Baxter equation (2014) Comm. Math. Phys., 327 (1), pp. 101-116
  • Ceniceros, J., Elhamdadi, M., Green, M., Nelson, S., Augmented biracks and their homology (2014) Internat. J. Math., 25 (9). , 1450087
  • Dehornoy, P., Set-theoretic solutions of the Yang–Baxter equation, RC-calculus, and Garside germs (2015) Adv. Math., 282, pp. 93-127
  • Drinfel'd, V.G., On some unsolved problems in quantum group theory (1992) Quantum Groups, Leningrad, 1990, Lecture Notes in Math., 1510, pp. 1-8. , Springer Berlin
  • Eilenberg, S., MacLane, S., Acyclic models (1953) Amer. J. Math., 75, pp. 189-199
  • Eisermann, M., Homological characterization of the unknot (2003) J. Pure Appl. Algebra, 177 (2), pp. 131-157
  • Eisermann, M., Yang–Baxter deformations of quandles and racks (2005) Algebr. Geom. Topol., 5, pp. 537-562. , (electronic)
  • Eisermann, M., Yang–Baxter deformations and rack cohomology (2014) Trans. Amer. Math. Soc., 366 (10), pp. 5113-5138
  • Etingof, P., Graña, M., On rack cohomology (2003) J. Pure Appl. Algebra, 177 (1), pp. 49-59
  • Etingof, P., Schedler, T., Soloviev, A., Set-theoretical solutions to the quantum Yang–Baxter equation (1999) Duke Math. J., 100 (2), pp. 169-209
  • Farinati, M.A., García Galofre, J., A differential bialgebra associated to a set theoretical solution of the Yang–Baxter equation (2016) J. Pure Appl. Algebra, 220 (10), pp. 3454-3475
  • Fenn, R., Rourke, C., Sanderson, B., An introduction to species and the rack space (1993) Topics in Knot Theory, Erzurum, 1992, NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., 399, pp. 33-55. , Kluwer Acad. Publ. Dordrecht
  • Fenn, R., Rourke, C., Sanderson, B., Trunks and classifying spaces (1995) Appl. Categ. Structures, 3 (4), pp. 321-356
  • (2015), GAP – Groups, Algorithms, and Programming, Version 4.7.8; Gateva-Ivanova, T., Cameron, P., Multipermutation solutions of the Yang–Baxter equation (2012) Comm. Math. Phys., 309 (3), pp. 583-621
  • Gateva-Ivanova, T., Van den Bergh, M., Semigroups of I-type (1998) J. Algebra, 206 (1), pp. 97-112
  • Joyce, D., A classifying invariant of knots, the knot quandle (1982) J. Pure Appl. Algebra, 23 (1), pp. 37-65
  • Kan, D.M., Abstract homotopy. I (1955) Proc. Natl. Acad. Sci. USA, 41, pp. 1092-1096
  • Lebed, V., Homologies of algebraic structures via braidings and quantum shuffles (2013) J. Algebra, 391, pp. 152-192
  • Lebed, V., Cohomology of finite monogenic self-distributive structures (2016) J. Pure Appl. Algebra, 220 (2), pp. 711-734
  • Lebed, V., Cohomology of idempotent braidings, with applications to factorizable monoids (2016), arXiv e-prints, July; Litherland, R.A., Nelson, S., The Betti numbers of some finite racks (2003) J. Pure Appl. Algebra, 178 (2), pp. 187-202
  • Lu, J.-H., Yan, M., Zhu, Y.-C., On the set-theoretical Yang–Baxter equation (2000) Duke Math. J., 104 (1), pp. 1-18
  • Matveev, S.V., Distributive groupoids in knot theory (1982) Mat. Sb. (N.S.), (1), pp. 78-88. , 160
  • Perk, J.H.H., Au-Yang, H., Yang–Baxter equations (2006) Encyclopedia of Mathematical Physics, 5, pp. 465-473. , Elsevier Science Oxford
  • Przytycki, J.H., Distributivity versus associativity in the homology theory of algebraic structures (2011) Demonstratio Math., 44 (4), pp. 823-869
  • Rump, W., A decomposition theorem for square-free unitary solutions of the quantum Yang–Baxter equation (2005) Adv. Math., 193 (1), pp. 40-55
  • Serre, J.-P., Homologie singulière des espaces fibrés. Applications (1951) Ann. of Math. (2), 54, pp. 425-505
  • Soloviev, A., Non-unitary set-theoretical solutions to the quantum Yang–Baxter equation (2000) Math. Res. Lett., 7 (5-6), pp. 577-596
  • Vendramin, L., Extensions of set-theoretic solutions of the Yang–Baxter equation and a conjecture of Gateva-Ivanova (2016) J. Pure Appl. Algebra, 220 (5), pp. 2064-2076

Citas:

---------- APA ----------
Lebed, V. & Vendramin, L. (2017) . Homology of left non-degenerate set-theoretic solutions to the Yang–Baxter equation. Advances in Mathematics, 304, 1219-1261.
http://dx.doi.org/10.1016/j.aim.2016.09.024
---------- CHICAGO ----------
Lebed, V., Vendramin, L. "Homology of left non-degenerate set-theoretic solutions to the Yang–Baxter equation" . Advances in Mathematics 304 (2017) : 1219-1261.
http://dx.doi.org/10.1016/j.aim.2016.09.024
---------- MLA ----------
Lebed, V., Vendramin, L. "Homology of left non-degenerate set-theoretic solutions to the Yang–Baxter equation" . Advances in Mathematics, vol. 304, 2017, pp. 1219-1261.
http://dx.doi.org/10.1016/j.aim.2016.09.024
---------- VANCOUVER ----------
Lebed, V., Vendramin, L. Homology of left non-degenerate set-theoretic solutions to the Yang–Baxter equation. Adv. Math. 2017;304:1219-1261.
http://dx.doi.org/10.1016/j.aim.2016.09.024